Boundary approximate controllability of some linear parabolic systems - Archive ouverte HAL Access content directly
Journal Articles Evolution Equations and Control Theory Year : 2014

Boundary approximate controllability of some linear parabolic systems

Guillaume Olive
  • Function : Author
  • PersonId : 938875

Abstract

This paper focuses on the boundary approximate controllability of two classes of linear parabolic systems, namely a system of n heat equations coupled through constant terms and a 2x2 cascade system coupled by means of a fi rst order partial diff erential operator with space-dependent coe fficients. For each system we prove a suffi cient condition in any space dimension and we show that this condition turns out to be also necessary in one dimension with only one control. For the system of coupled heat equations we also study the problem on rectangle, and we give characterizations depending on the position of the control domain. Finally, we exhibit a cascade system for which the distributed controllability holds whereas the boundary controllability does not. The method relies on a general characterization due to H.O. Fattorini.
Fichier principal
Vignette du fichier
boundary-approximate-controllability-of-parabolic-systems.pdf (496.48 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-00808381 , version 1 (05-04-2013)
hal-00808381 , version 2 (26-12-2013)

Identifiers

Cite

Guillaume Olive. Boundary approximate controllability of some linear parabolic systems. Evolution Equations and Control Theory, 2014, 3 (1), pp.167-189. ⟨10.3934/eect.2014.3.167⟩. ⟨hal-00808381v2⟩
343 View
321 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More